Derminator



Please only post questions when you could not find the answer searching this forum or our instructions. Pre-and post-sales questions about our products only. Thank you!

Author Topic: Weird skin texture after dermastamp?  (Read 3838 times)

methylonely

  • Forum member
  • *
  • Posts: 1
Weird skin texture after dermastamp?
« on: August 24, 2013, 07:14:41 AM »
Hi everyone! I'm really new to forums, so bear with me. (Also I apologize if something similar has been posted before, but I couldn't find a similar topic!) Several weeks ago I purchased a 1.5 mm dermastamp from the store, and I also purchased some Vit C. powder with the little bottle to mix up myself. So far I have been only dermastamping my skin every six weeks, and I currently only stamped my skin twice. I found that my skin has developed a weird texture, almost a hardness to it.

When you get a particularly large cut, and its in the healing process, and you get into the stage where your scab is flat, smooth but hard? My skin feels like that somewhat. It just feels like one big, somewhat hard scab. More "tough" than hard, maybe. It's also sort of flaky, but I'm not sure if that's from the vitamin c powder, or just a lack of a proper facial moisturizer. Is this normal after stamping? I'm stamping boxcar type acne scars and large pores. My only face moisturizer is just a generic target version of cetaphil, so I'm not sure what a good moisturizer would be in my small budget, but I just particularly find the skin texture weird.

Also on another note, the vitamin c mixture, how do I apply it exactly? I put 15 tablespoons full of lukewarm water in the container with 1 teaspoon full of the powder, but its obviously more liquidy, do I get a syringe and put it on the face or just use my fingers and dab back and forth? How much is too much? I'm wondering if this is whats giving me the hardness, because it burns a little after I do this.

Thank you in advance. I was, and still am SO happy with my purchase and I was happy to see it arrive faster than I expected! Since this is only my second time stamping, I am looking forward to results in the future! Thanks. :)

SarahVaughter

  • www.owndoc.com
  • Administrator
  • *****
  • Posts: 2275
  • Medical journalist
Re: Weird skin texture after dermastamp?
« Reply #1 on: August 25, 2013, 02:38:11 PM »
Vit. C likely causes the peeling but I do not think it causes the hardness. Just to be sure, stop using it for now and start applying almond oil or some other oil to soften and moisturize the skin. Sprinkle a cotton pad with tap water, add a little oil and apply it on the skin. I hope oil will not break you out - first try it on a small part of your face or apply it only to the hard spots.
 
You can also give your face a very gentle peeling in the shower - for example with used ground coffee (used in filtered coffee).
 
It can take a long time for the processes triggered by microneedling to be completed so the skin will further change.
 
Concerning the application of vit. C, I just pour a little of vit. C serum into my palm and smear it on my face or I pour it onto a cotton pad and apply it.